MathSciNet Relay Station
MathSciNet bibliographic data
MR2491720 37F45 (37F30)
Nakane, Shizuo Branner-Hubbard-Lavaurs deformations for real cubic polynomials with a parabolic fixed point. Conform. Geom. Dyn. 13 (2009), 110–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement